# SDR SWAA2016022349341

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 70,139 hours, 57,069 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 1244358
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF, MELTED PLASTIC, SMELL NOTICED IN COCKPIT.  AN ATTENDANT ALSO REPORTED A HAZE IN THE FWD CABIN DURING RETURN.  R & R RT ACM IAW MM.
